# SDR AALA202208152253

- Difficulty date: August 6, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A300*
- Aircraft serial: 1431
- Aircraft time: 68,724 hours, 26,199 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 58,250 hours, 29,771 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575197
- Condition: Shutdown
- Location: Zone 400 - Nac/P
- Part time: 58,250 hours, 29,771 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y, A
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 HAD COMPRESSOR STALLS  WHICH WAS THEN FOLLOWED BY UN-COMMANDED ENGINE SHUTDOWN. PASSENGER WITNESSED FLAMES FROM THE TAIL PIPE AND # 1 ENGINE FIRE BOTTLE WAS DISCHARGED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED GJT WHERE IT LANDED SAFELY.  MAINTENANCE FOUND THE FAN WAS FROZEN AND THERE WAS METAL DEBRIS IN THE TAIL PIPE. A BORESCOPE INSPECTION OF THE ENGINE REVEALED EXTENSIVE INTERNAL DAMAGE. **SUPPLEMENTAL REPORT FOR AALA202208092253: REPLACED #1 ENGINE PER TASK CARD 26L40071001 ** (CLOSED)
